UNIGE document Scientific Article
previous document  unige:115118  next document
add to browser collection

On SLE Martingales in Boundary WZW Models

Bytsko, Andrei
Published in Letters in Mathematical Physics. 2011, vol. 97, no. 3, p. 243-261
Collection Open Access - Licence nationale Springer 
Abstract Following Bettelheim et al. (Phys Rev Lett 95:251601, 2005), we consider the boundary WZW model on a half-plane with a cut growing according to the Schramm–Loewner stochastic evolution and the boundary fields inserted at the tip of the cut and at infinity. We study necessary and sufficient conditions for boundary correlation functions to be SLE martingales. Necessary conditions come from the requirement for the boundary field at the tip of the cut to have a depth two null vector. Sufficient conditions are established using Knizhnik–Zamolodchikov equations for boundary correlators. Combining these two approaches, we show that in the case of G = SU(2) the boundary correlator is an SLE martingale if and only if the boundary field carries spin 1/2. In the case of G = SU(n) and the level k = 1, there are several situations when boundary one-point correlators are SLE κ -martingales. If the boundary field is labelled by the defining n-dimensional representation of SU(n), we obtain ϰ=2 . For n even, by choosing the boundary field labelled by the (unique) self-adjoint fundamental representation, we get ϰ=8/(n+2) . We also study the situation when the distance between the two boundary fields is finite, and we show that in this case the SLEϰ evolution is replaced by SLEϰ,ρ with ρ=ϰ−6 .
Full text
Article (Published version) (269 Kb) - public document Free access
(ISO format)
ALEXEEV, Anton, BYTSKO, Andrei, IZYUROV, Konstantin. On SLE Martingales in Boundary WZW Models. In: Letters in Mathematical Physics, 2011, vol. 97, n° 3, p. 243-261. https://archive-ouverte.unige.ch/unige:115118

16 hits



Deposited on : 2019-03-19

Export document
Format :
Citation style :